The doctor prescribed Mymanomycin for mycoplasma gynecologicum infection and said I can only take this, after eating Mymanomycin the first day of stomach discomfort want to vomit can not come out, the second day after eating nausea and vomiting stomach discomfort old want to sleep dizziness then this drug I have to continue to eat?But the treatment of mycoplasma and I can only take this medicine, now is what to do?
Minocycline hydrochloride capsules.It is a tetracycline antibiotic.After oral administration there are obvious gastrointestinal reactions such as dizziness, nausea, vomiting, drowsiness, etc..It is recommended to drink more water and exercise more after taking oral medication.Pay attention to rest.Replenish nutrition.If gastrointestinal reactions are particularly severe, it is recommended to suspend oral administration of this medication.
Hello, this situation is mainly considered to take drugs after the problem of nausea and vomiting, this situation, considered with the spleen and stomach are not related, can go to the hospital for further examination to see, at the same time this is considered to be related to the side effects, it is recommended to stop using the above drugs better, pay attention to drink more water.
You have clearly have gynecological mycoplasma infection, can only take Mymanomycin is more sensitive, but after eating, nausea, vomiting, stomach discomfort, old want to sleep, dizziness, consider is the side effects of this drug caused, this situation is recommended to take omeprazole, morindaine, etc. to alleviate the side effects of drugs, and at the same time pay attention to Mymanomycin after meals to take.